NAAC Peer Team Visit

on Jan 25, 2015 in Notice Board

We have the pleasure to inform all concerned that a NAAC Peer Team will visit the college on 2nd, 3rd, and 4th Feb, 2015, for the 1st Cycle Assessment and Accreditation.

The team shall consist of Prof. A.K.Singh, former Vice Chancellor, Dr. Babasaheb Amedkar Open University, Dr. Bhaskar N Joshi, former Professor, Zoology, Gulbarga University & Dr. (Smt.) Shobana Vasudevan, Principal, R. A. Podar College of Commerce & Economics, Mumbai.

Prof. Dhruba Jyoti Chatterjee, Pro Vice Chancellor (Academic) and Sri Debasish Biswas, Inspector of Colleges, Calcutta University, have kindly consented to join them for a luncheon meeting on Monday, 2nd Feb, 2015 at 1 p.m. at the college premises.

 

Schedule for NAAC Peer Team Visit

 

Sunday, 1st Feb, 2015 Arrival of the Peer Team 
19.00 – 21.00 hrs Pre –Visit Meeting: At the place of stay
Monday, 2nd February, 2015
9.15 – 9.30 hrs. Reception of Peer Team
9.30 – 10.30 hrs Meeting with the Principal and IQAC members
10.30 -13.00 hrs. Visit to Departments and academic facilities
Dept. 1 : Physics (10.30 – 11.00) (2nd Floor)
Dept 2: Chemistry (11.00 – 11.25) (3rd Floor)
Dept. 3 : Botany (11.25 – 11.50) (3rd Floor)
Dept. 4 : Food & Nutrition (11.50 – 12.15) (3rd Floor)
Dept. 5 : Psychology (12.15 – 12.40) (3rd Floor)
IT Lab. & Roof- top Telescope (12.40 – 13.00) (4th Floor)
13.00 – 14.00 hrs. Lunche on meeting with Governing Body /Boards of Management
14.00 – 16.30 hrs Visit to departments & academic facilities continues
Dept. 6 : Commerce (14.00 – 14.30) (2nd Floor)
Dept. 7 : Computer Science (14.30 – 14.50) (2nd Floor)
Dept. 8 : Zoology (14.50 – 15.10) (2ndFloor)
Dept. 9 : English (15.10 -15.30 ) (1st Floor)
Dept. 10 : Hindi (15.30 – 15.50) (1st Floor)
Dept.11 : Bengali (15.50 – 16.10) (1st Floor)
Dept. 12: Political Science (16.10 – 16.30) (1st Floor)
16.30 – 17.30 hrs. Interaction with students
17.30 – 18.30 hrs. Cultural Programme
19.30 – 20.30 hrs. Team discussion at the place of stay
Tuesday ,3rd February, 2015
9.30 – 12.00 hrs . Visit to departments & academic facilities continues
Dept. 13 : Journalism 9.30 – 10.00 (1st Floor)
Dept. 14 : Economics 10.00– 10.20 (1st Floor)
Dept. 15 : History 10.20 – 10.40 (1stFloor)
Dept. 16: Philosophy 10.40 – 11.00 (1st Floor)
Dept. 17: Mathematics 11.00 – 11.20 (1st Floor)
Dept. 18 : Education 11.20 – 11.40 (1st Floor)
Dept. 19 : Geography 11.40 – 12.00 (1st Floor)
12.00 – 13.00 hrs. Visit to library
13.00 – 14.00 hrs Lunch at the institution
14.00 – 15.00 hrs. Visit to the administrative and finance section of the institution;
interaction with the administrative and finance staff
15.00 – 16.00 hrs. Visit to the support services. (sports facilities, canteen, NCC, NSS, common
rooms, staff room, teachers’ computer
‘ room, UGC Research Centre and UGC cell, health centre, recreation club& cooperative society, medicinal plant garden.).
16.00 – 16.45 hrs. Interaction with Alumni & Parents
16.45 – 17.30 hrs. Checking the documentary evidence
17.30 – 18.00 hrs. Visit to an adjacent playground, an annexe building and Sister Nivedita’s House.
18.00 -19.30 hrs Team discussion at the place of stay And report writing
Wednesday, 4th February, 2015
9.30 -10.30 hrs. Discussion with the principal on
outstanding issues.
10.30 – 12.00 hrs. Report writing & fine tuning of the report.
12.00 – 13.00 hrs. Sharing the report with the principal
13.00 -13.30 hrs. Finalising the report & other documents
required by NAAC
13.30 -14.00 hrs. Exit meeting.
14.00 hrs… Lunch at the institution